# SDR VNAA2017090411101

- Difficulty date: September 4, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 31,600 hours, 31,597 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Illuminated
- Location: A/C Packs
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT SHORTLY AFTER TAKEOFF WHEN TRANSFERRING BLEED AIR FROM THE APU TO THE ENGINE BLEEDS RECEIVING A RT AND LT PACK HIGH PRESSURE MESSAGE. THE CREW DECLARED AN EMERGENCY. RAN THE QRH AND THE MESSAGE DID NOT DISAPPEAR.  TRANSFERRED THE BLEEDS BACK TO THE APU THE MESSAGE WENT AWAY. CANCELED THE EMERGENCY AND RETURNED TO DEPARTURE AS A PRECAUTION.  PERFORMED ENGINE RUNS,  OPS CHECKED GOOD.
